Is it normal for eyelids & brow to sag for a few wks before you can see the intended improved effects of botox brow lift?(photo)
Doctor Answers 9
Heavy brow after Botox
Thank you for your question autumn ebersold. I am sorry to hear about your situation. Botox is a purified protein used to address wrinkles associated with facial expressions such as the horizontal lines on the forehead seen when one raises the eyebrows. When I perform Botox injections in this area I keep the injection points high on the forehead. If the Botox is placed to low, a heavy brow can be felt and seen. It is also important to follow the aftercare instructions. I recommend to my patients to avoid heat exposure, alcohol consumption, and strenuous exercise for 24 hours after the treatment and avoid lying down flat for 4 hours after the treatment. Any of these can cause movement of the Botox and lead to side effects such as a heavy brow. Please follow up with your doctor for specific recommendations. Good luck!
Botox causing eyelid or eyebrow drooping
Botox Can Smooth Forehead Lines & Help To Restore The More Youthful Arch To The Outer Third Of The Eyebrows
The desired effects of treatment usually occur anywhere from between one and seven days (occasionally as long as two weeks) following appropriate treatment. This is when you can expect to see smoothing of the forehead and elevation of the lateral brows.
Sagging usually implies too low a placement of the Botox over the brow leading to ptosis. Happily this untoward effect will usually wear off spontaneously over the next couple of months. After that, I suggest you vet any potential treating physician. Look for someone board certified in a core aesthetic medical specialty such as dermatology and plastic surgery, and make certain to ask to see his/her before and after photos.
You might also like...
Drooping Eyelids / Eyebrow After Botox
Ptosis after Botox
Brow ptosis after Botox
Sagging eyelids and Brows after Botox
Should the eyebrows sag following Botox injections?
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.